American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Carla D. Savage and Mirkó Visontai. The $\mathbf{s}$-Eulerian polynomials have only real roots. Trans. Amer. Math. Soc. 367 (2015) 1441-1466.
Abstract, references, and article information   
View Article: PDF

[2] Armin Rainer. Perturbation theory for normal operators. Trans. Amer. Math. Soc. 365 (2013) 5545-5577.
Abstract, references, and article information   
View Article: PDF

[3] Armin Rainer. Quasianalytic multiparameter perturbation of polynomials and normal matrices. Trans. Amer. Math. Soc. 363 (2011) 4945-4977. MR 2806697.
Abstract, references, and article information   
View Article: PDF

[4] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jean B. Lasserre. A moment approach to analyze zeros of triangular polynomial sets. Trans. Amer. Math. Soc. 358 (2006) 1403-1420. MR 2186979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ildar Ibragimov and Ofer Zeitouni. On roots of random polynomials. Trans. Amer. Math. Soc. 349 (1997) 2427-2441. MR 1390040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vilmos Totik and Joseph L. Ullman. Local asymptotic distribution of zeros of orthogonal polynomials . Trans. Amer. Math. Soc. 341 (1994) 881-894. MR 1150019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael J. Miller. Maximal polynomials and the Ilieff-Sendov conjecture . Trans. Amer. Math. Soc. 321 (1990) 285-303. MR 965744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ken-iti Sato. On zeros of a system of polynomials and application to sojourn time distributions of birth-and-death processes . Trans. Amer. Math. Soc. 309 (1988) 375-390. MR 957077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mike Hurley. Attracting orbits in Newton's method . Trans. Amer. Math. Soc. 297 (1986) 143-158. MR 849472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. F. Gummer. The relative distribution of the real roots of a system of polynomials . Trans. Amer. Math. Soc. 23 (1922) 265-282. MR 1501202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. R. Curtiss. Extensions of Descartes' rule of signs connected with a problem suggested by Laguerre . Trans. Amer. Math. Soc. 16 (1915) 350-360. MR 1501017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1